Modeling of One-Dimensional, Unsteady, Free-Surface, and Pressurized FlowsSource: Journal of Hydraulic Engineering:;2011:;Volume ( 137 ):;issue: 002Author:M. Hanif Chaudhry
DOI: 10.1061/(ASCE)HY.1943-7900.0000295Publisher: American Society of Civil Engineers
Abstract: The utilization of mathematical models in hydraulic engineering for the analysis of one-dimensional, unsteady free-surface, and pressurized flows is discussed, with an emphasis when the models performed well as well as when they did not. For illustration purposes, the applications to a number of real-life projects are presented, outlining limitations, successes, and failures.
|
Collections
Show full item record
contributor author | M. Hanif Chaudhry | |
date accessioned | 2017-05-08T21:50:58Z | |
date available | 2017-05-08T21:50:58Z | |
date copyright | February 2011 | |
date issued | 2011 | |
identifier other | %28asce%29hy%2E1943-7900%2E0000320.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/64133 | |
description abstract | The utilization of mathematical models in hydraulic engineering for the analysis of one-dimensional, unsteady free-surface, and pressurized flows is discussed, with an emphasis when the models performed well as well as when they did not. For illustration purposes, the applications to a number of real-life projects are presented, outlining limitations, successes, and failures. | |
publisher | American Society of Civil Engineers | |
title | Modeling of One-Dimensional, Unsteady, Free-Surface, and Pressurized Flows | |
type | Journal Paper | |
journal volume | 137 | |
journal issue | 2 | |
journal title | Journal of Hydraulic Engineering | |
identifier doi | 10.1061/(ASCE)HY.1943-7900.0000295 | |
tree | Journal of Hydraulic Engineering:;2011:;Volume ( 137 ):;issue: 002 | |
contenttype | Fulltext |